Show simple item record

On equilibrium existence with endogenous restricted financial participation

Authordc.contributor.authorSeghir, Abdelkrim 
Authordc.contributor.authorTorres Martínez, Juan Pablo es_CL
Admission datedc.date.accessioned2011-12-22T13:27:46Z
Available datedc.date.available2011-12-22T13:27:46Z
Publication datedc.date.issued2011
Cita de ítemdc.identifier.citationJournal of Mathematical Economics 47 (2011) 37–42es_CL
Identifierdc.identifier.otherdoi:10.1016/j.jmateco.2010.10.006
Identifierdc.identifier.urihttp://repositorio.uchile.cl/handle/2250/128297
General notedc.descriptionArtículo de publicación ISIes_CL
Abstractdc.description.abstractWithout requiring either financial survival assumptions or linear spanning conditions over financial spaces, we prove equilibrium existence in an abstract incomplete market economy with endogenous restricted financial participation. We apply our results to general financial structures including nominal, real and collateralized asset markets.es_CL
Lenguagedc.language.isoenes_CL
Publisherdc.publisherElsevieres_CL
Keywordsdc.subjectEquilibriumes_CL
Títulodc.titleOn equilibrium existence with endogenous restricted financial participationes_CL
Document typedc.typeArtículo de revistaes_CL


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record